May 8, 2007
which are the drugs that cause facial wasting?
Response from Dr. Pierone
The main culprits for producing facial lipoatrophy are d4T (stavudine, Zerit), AZT (zidovudine, Retrovir, Combivir, Trizivir), and ddI (Videx). Other medications may contribute, but these agents are the most common offenders.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute Do I Need To Get Tested For AIDS
- How Long Do I Wait To Get Tested After Blowjob From A Prostitute?
- Achy Balls After Handjob Worried I Have HIV
- Ear Infection After Oral Sex With No Protection Does It Mean I Have HIV
- Swollen Lymph Nodes After Sex With Hooker Worried I Have HIV
- Can You Donate Blood If You Have An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.